# SDR MASA2011071103175

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 15,793 hours, 12,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S FLASHLIGHT INOP.  R2 FLASHLIGHT.
